# SDR USAABB03092

- Difficulty date: June 14, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT IDENTIFIER AT THE L3 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
